MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 6F RADIOLOGY BASIC TRAY (DUAL-LUMEN) (135 CM GUIDEWIRE); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 6F RADIOLOGY BASIC TRAY (DUAL-LUMEN) (135 CM GUIDEWIRE); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "resident nurse goes up to the ward to check on patient and it was brought to his attention that one of the patient picc line clamp is 'cracked' ¿ only on one side of the affected clamp.Because of this crack they are not able to clamp the picc properly.The team has not decided what to do yet ¿ to leave the picc as it is since patient has the picc for about 4 months and use it for antibiotic and blood taking.It is dual lumen and the other lumen still functioning properly.They will also check when patient will complete the antibiotic treatment.If just a few weeks more they may just leave it as it is.They will monitor closely and act accordingly.Patient status/ intervention: patient is fine and still using the picc, the team is observing patient closely.".
 
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a cracked clamp is confirmed; however, the exact cause is unknown.Two photographs of a powerpicc catheter were returned for evaluation.An initial visual observation of the photographs showed one side of the hinge of the pinch clamp of the purple lumen of the catheter was cracked and broken.No details of this break could be seen in the returned photographs.While the cause of the break in the pinch clamp of the catheter could not be determined from the returned photographs, possible causes include exposure to incompatible chemicals, material fatigue, and/or excessive closing force.
 
Event or Problem Description

Brand Name
POWERPICC 6F RADIOLOGY BASIC TRAY (DUAL-LUMEN) (135 CM GUIDEWIRE)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15973280
Report Number3006260740-2022-05689
Device Sequence Number6103089
Product Code LJS
UDI-Device Identifier00801741028007
UDI-Public(01)00801741028007
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K050931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3276135
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2022
Supplement Date Received by Manufacturer01/02/2023
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown